Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Whitehead theorems in proper homotopy theory


Authors: David A. Edwards and Harold M. Hastings
Journal: Bull. Amer. Math. Soc. 82 (1976), 59-60
MSC (1970): Primary 55D10; Secondary 55B99
DOI: https://doi.org/10.1090/S0002-9904-1976-13951-1
MathSciNet review: 0391077
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71; correction, ibid. 7 (1968), 331. MR 33 #6628; 37 #5874. MR 198470
  • 2. E. M. Brown, On the proper homotopy type of simplicial complexes, Topology Conf., 1973, edited by R. F. Dickman, Jr. and P. Fletcher, Lecture Notes in Math., vol. 375, Springer-Verlag, Berlin and New York, 1974. MR 356041
  • 3. T. A. Chapman, On some applications of infinite-dimensional manifolds to the theory of shape (to appear). MR 320997
  • 4. D. Edwards and H. Hastings, Whitehead theorems in proper homotopy theory (to appear). MR 391077
  • 5. D. Edwards, H. Hastings and J. West, Group actions on infinite dimensional manifolds (mimeographed notes).
  • 6. F. T. Farrell, L. R. Taylor and J. B. Wagoner, The Whitehead theorem in the proper category, Compositio Math. 27 (1973), 1-23. MR 48 #12545. MR 334226
  • 7. L. C. Siebenmann, Infinite simple homotopy types, Nederl. Akad. Wetensch. Proc. Ser. A 73 = Indag. Math. 32 (1970), 479-495. MR 44 #4746. MR 287542

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55B99

Retrieve articles in all journals with MSC (1970): 55D10, 55B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13951-1

American Mathematical Society